Please use this identifier to cite or link to this item:
Title: Целые функции ограниченного l-распределения значений
Authors: Кузик, Андрій Данилович
Шеремета, Мирослав Миколайович
Issue Date: 1986
Citation: Кузык, А.Д., Шеремета, М.Н. Целые функции ограниченного l-распределения значений, Матем. заметки, 1986, 39 (1), 3–13
Series/Report no.: 39 (1);
Appears in Collections:До 2001

Files in This Item:
File Description SizeFormat 
mzm4862-2-12.pdf782.73 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.